Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS La Crosse, WI

August 3, 2014Wabasha County, Minnesota

NWS La Crosse, WI issued this special weather statement at Aug 3, 2014, 9:43 PM CDT for Wabasha County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2014, 9:43 PM CDT (02:43 UTC)
Expired
Aug 3, 2014, 10:15 PM CDT
In force
32 min
Issued by
NWS La Crosse, WI

County Wabasha County, MN

The radar

The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WWUS83 KARX 040243
SPSARX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 PM CDT SUN AUG 3 2014
 
MNZ079-040315-
WABASHA-
943 PM CDT SUN AUG 3 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WABASHA COUNTY 
THROUGH 1015 PM CDT...

AT 941 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE CITY. THE STORM 
WAS NEARLY STATIONARY.

HALF INCH HAIL AND BRIEF HEAVY RAIN ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LAKE PEPIN AND HIGHWAY 63 AND COUNTY 2. 

LAT...LON 4446 9225 4443 9219 4438 9219 4440 9232
      4446 9233
TIME...MOT...LOC 0241Z 264DEG 4KT 4443 9225 

$$

AJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 3, 7:21 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Aug 3, 7:21 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
721 PM CDT SUN AUG 3 2014

.UPDATE...
ISSUED AT 721 PM CDT SUN AUG 3 2014

FORECAST BECOMING A BIT MORE UNCERTAIN FOR TONIGHT.

FIRST THIS EVENING. RADAR TRENDS ACROSS THE UPPER MISSISSIPPI
RIVER VALLEY REGION...OUTSIDE OF CLARK COUNTY...HAVE SHOWN A
DIMINISHING TREND NOW THAT TEMPERATURES ARE BEGINNING TO COOL A
BIT AND CONVECTIVE OUTFLOWS ARE STABILIZING THE AIR. THE AMOUNT OF
DIMINISHING IS DEFINITELY A LOT MORE THAN WHAT MOST MODELS
SUGGEST...INCLUDING THE HRRR. GENERALLY MOST MODELS WERE BULLISH
ON PRECIPITATION THIS EVENING. FOR NOW HAVE TRENDED THE FORECAST
DRIER...EXCLUDING AROUND CLARK COUNTY FOR THE NEXT 1-2 HRS...BUT
DID NOT REMOVE CHANCES COMPLETELY. WILL MONITOR RADAR TRENDS OVER
THE NEXT FEW HOURS FOR POSSIBLY MORE REMOVING. IT SHOULD BE NOTED
THAT THERE REALLY ISN\T ANY SHORTWAVE COMING THROUGH PER WATER
VAPOR TO HELP SUPPORT STORMS NOCTURNALLY. IN FACT...THERE IS WEAK
SHORTWAVE RIDGING BUILDING INTO THE REGION TO HELP SUPPRESS.

FOR THE OVERNIGHT AND MONDAY MORNING...A SHORTWAVE IS EVIDENT BOTH
ON WATER VAPOR AND ESPECIALLY ON RADAR AROUND ABERDEEN SOUTH
DAKOTA. THIS SHORTWAVE IS HELPING TO PRODUCE THE WEAK RIDGING
DOWNSTREAM BUILDING INTO THE AREA. THE 18Z NAM ACTUALLY HAS A
DECENT HANDLE ON THE SHORTWAVE...TRACKING IT ACROSS BETWEEN
09-15Z. WE ALREADY HAD A PRECIPITATION CHANCES IN THE FORECAST...
BUT DID GIVE THEM AN ADJUSTMENT TO FOCUS MORE ON THIS WAVE VERSUS
FROM THE SURFACE TROUGH DROPPING SOUTH OUT OF NORTHERN WISCONSIN.
THE BIG ISSUE FROM THIS SHORTWAVE IS THE EXTENSIVE CLOUD COVER
WITH IT NOW PROGRESSING INTO MN. THESE CLOUDS COULD REALLY HURT
FOG POTENTIAL...DISCUSSED AS WELL IN THE AVIATION SECTION BELOW.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 317 PM CDT SUN AUG 3 2014

MAIN FORECAST CONCERNS...SHRA/TSRA CHANCES WITH THE SLOWLY PASSING
FRONT...TEMPERATURES.

18Z DATA ANALYSIS HAD A WEAK LOW OVER THE U.P. OF MI WITH A TRAILING
FRONT/TROUGH ACROSS NORTHERN WI/CENTRAL MN. DIURNAL WARMING HAS
AGAIN PRODUCED 1K-2K J/KG OF SB/ML CAPE ACROSS MUCH OF MN/IA/WI NEAR
AND AHEAD OF THIS BOUNDARY. WEAK WARM ADVECTION MOISTURE TRANSPORT
AHEAD OF THE BOUNDARY PRODUCING ISOLATED TO SCT SHRA/TSRA ACROSS
MUCH OF CENTRAL/NORTHERN WI AND NEARBY SOUTHEAST MN. MORE SHRA/TSRA
ACROSS FAR NORTHERN WI INTO EAST CENTRAL MN CLOSER TO THE SFC
CONVERGENCE WITH THE BOUNDARY. EARLY AFTERNOON TEMPS A BIT ABOVE
NORMAL IN THE UPPER 70S TO MID 80S ACROSS MUCH OF MN/IA/WI.

NO PROBLEMS NOTED WITH 03.12Z MODEL INITIALIZATIONS. SOLUTIONS
SIMILAR TONIGHT/MON AS HGTS FALL A BIT ACROSS THE AREA IN RESPONSE
TO A STRONGER SHORTWAVE TRACKING ACROSS LK SUPERIOR MON. TREND IS A
BIT STRONGER WITH THIS FEATURE AT 00Z TUE. TREND IS A BIT STRONGER
WITH THE NEXT SHORTWAVE ENERGY COMING THRU THE RIDGE OVER NORTHERN
MN/SOUTHERN ALB AT 12Z TUE. SOME SMALLER SCALE/CONVECTIVE DETAIL
DIFFERENCES TONIGHT THRU MON NIGHT BUT SHORT-TERM FCST CONFIDENCE
REMAINS GOOD THIS CYCLE.

FOR THE SHORT TERM...MODELS REMAIN CONSISTENT SAGGING THE WEAK
TROUGH/FRONT INTO THE FCST AREA TONIGHT...TO NEAR A KDMX-KLSE-
SHEBOYGAN WI LINE BY 12Z MON WITH A WEAK LOW NEAR KLSE. HOWEVER
MODELS INCLUDING HI-RES/WRF MODELS MUCH LESS CONSISTENT IF IT WILL
BE ENOUGH TO TRIGGER SHRA/TSRA THRU THE NIGHT. MOST OF THE HI-RES
WRF MODELS KEEP THE CONVECTION MORE DIURNALLY DRIVEN AND DURING THE
LATE AFTERNOON/EARLY EVENING HOURS WITH MAXIMUM SB/ML CAPE AND
LITTLE OR NO CIN. NAM/GFS/GEM KEEP SOME SCT CONVECTION GOING NEAR
THE TROUGH/FRONT THRU THE NIGHT. NAM/GFS INDICATE 250-750MB J/KG OF
MUCAPE OVER THE AREA THRU TONIGHT. MODEL SOUNDINGS SHOW MINIMAL CIN
IF LIFTING A SATURATED OR NEAR SO 850MB LAYER LATE TONIGHT. SOME
WEAK 300-305K ISENTROPIC LIFT INDICATED AHEAD OF THE APPROACHING
FRONT/TROUGH. WILL CONTINUE TO SPREAD SHRA/TSRA CHANCES SOUTH
ACROSS MUCH OF THE FCST AREA TONIGHT...BUT GIVEN THE VARIED MODEL
SOLUTIONS HOLD THEM IN THE 20-40 PERCENT RANGE. WITH LIGHT
WINDS...CLEAR TO PARTLY CLOUDY SKIES AND SLIGHTLY HIGHER DEW
POINTS TONIGHT...ADDED ANOTHER MENTION OF PATCHY LATE NIGHT/EARLY
MORNING VALLEY FOG TO THE FCST GRIDS. TROUGH/FRONT SAGS SLOWLY
SOUTH THRU THE REST OF THE FCST AREA MON. 1K-2K J/KG SB/ML CAPE
BUILDS OVER MAINLY THE SOUTH PORTION OF THE FCST AREA...WITH AGAIN
LITTLE OR NO CIN. WITH THE BOUNDARY IN THE AREA...THE UNCAPPED
INSTABILITY...A WEAK PASSING SHORTWAVE AND SOME WEAK CONVERGENCE/
LIFT...CARRIED 30- 60 PERCENT SHRA/TSRA CHANCES MON AFTERNOON OVER
MAINLY THE SOUTHEAST HALF OF THE FCST AREA NEAR/AHEAD OF THE
BOUNDARY. 0-6KM SHEAR INCREASES INTO THE 25-30KT RANGE FOR MON
AFTERNOON...MAY YET HAVE TO WATCH A FEW TSRA FOR HAIL/STRONG WINDS
MON AFTERNOON. SEE SWODY2 FOR MORE DETAILS. BOUNDARY CONTINUES
SOUTH OF THE FCST AREA MON NIGHT. WITH LOSS OF LIFT AND WANING OF
THE CAPE...TRENDED SHRA/TSRA CHANCES DOWN THRU THE EVENING AND DRY
AFTER MIDNIGHT. USED A BLEND OF THE NUMERICAL GUIDANCE LOWS/HIGHS
TONIGHT THRU MON NIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 317 PM CDT SUN AUG 3 2014

MAIN CONCERNS FOR TUESDAY THROUGH WEDNESDAY NIGHT...MODEL
DIFFERENCES AND SHRA/TSRA CHANCES TUE NIGHT THRU WED NIGHT...
TEMPERATURES.

03.12Z MODELS WITH GOOD CONSISTENCY FOR GENERALLY QUIET NORTHWEST
FLOW OVER THE AREA TUE. STRONGER TREND FROM MON NIGHT WITH THE
MT/ALB SHORTWAVE TROUGH CONTINUES TUE/TUE NIGHT AS IT MOVES EAST-
SOUTHEAST THRU THE MID LEVEL RIDGE AND INTO ND BY 12Z WED. THIS
TREND CONTINUES WED/WED NIGHT AS THE ENERGY CONTINUES EASTWARD.
GFS/CAN-GEM QUITE A BIT STRONGER THAN THE OTHERS AND THEIR PREVIOUS
RUNS. GFS AT 12Z THU WITH A 500MB LOW OVER MN LOOKS LIKE THE CAN-GEM
RUNS OF ABOUT 01.00Z. FCST CONFIDENCE REMAINS GOOD TUE. WITH THE
MODEL DIFFERENCES LATER IN THIS PERIOD AND POTENTIAL IMPACTS ON THE
SENSIBLE WEATHER...FCST CONFIDENCE FOR TUE NIGHT THRU WED NIGHT IS
AVERAGE.

DRIER HIGH PRESSURE NOSES INTO THE AREA FOR TUE. MODEL SOUNDINGS
SHOW A STABLE AIRMASS OVER THE AREA TUE...WITH SOME LOWER DEW POINTS
AND A MDT INVERSION ABOVE 850MB. REMOVED ANY SMALL SHRA/TSRA CHANCES
FROM TUE. DEPENDING ON THE MODEL...LOWER LEVEL MOISTURE STARTS TO
STREAM BACK INTO THE AREA TUE NIGHT...AHEAD OF WHAT WOULD BE SFC-
850MB LOW PRESSURE COMING ACROSS THE NORTHERN PLAINS. GFS/GEM MORE
ROBUST/FURTHER NORTH WITH THIS THAN NAM/ECMWF...THOUGH THE LATTER
TWO HAVE TRENDED A LITTLE STRONGER/FURTHER NORTHEAST THAN THEIR
EARLIER RUNS. 03.12Z GFS WOULD BRING A COUPLE OF CONVECTIVE
COMPLEXES ACROSS THE AREA LATE TUE NIGHT THRU WED NIGHT WHILE ECMWF
WOULD LEAVE THE AREA DRY. SUSPECT THERE WILL BE PLENTY MORE RUN-TO-
RUN CHANGES WITH THE SHORTWAVE TO POTENTIALLY IMPACT THE AREA IN THE
TUE NIGHT THRU WED NIGHT PERIOD. STAYED NEAR THE MODEL/ENSEMBLE
CONSENSUS IN THE TUE NIGHT THRU WED NIGHT PERIOD...WITH SOME 20-40
PERCENT SHRA/TSRA CHANCES ACROSS MAINLY THE SOUTHWEST 2/3 OF THE
FCST AREA UNTIL MODELS SETTLE DOWN ON A MORE COMMON SOLUTION. USED
THE MODEL/ENSEMBLE CONSENSUS FOR HIGHS/LOWS TUE THRU WED NIGHT.

FOR THURSDAY THROUGH SUNDAY.../DAYS 4 TO 7/...

03.00Z/03.12Z MEDIUM RANGE MODELS IN RATHER GOOD AGREEMENT THU FOR A
SLOWER LIFT OUT OF THE EASTERN NOAM TROUGH AND EVOLUTION OF THE FLOW
PATTERN. TREND IS NOW FOR MORE AMPLIFIED RIDGING OVER CENTRAL NOAM
THU/FRI...HOWEVER CONSIDERABLE DIFFERENCES WITH THE TIMING/STRENGTH
OF SHORTWAVE ENERGY MOVING ACROSS THE NORTH CENTRAL CONUS THRU THIS
RIDGING. DIFFERENCES WITH SHORTWAVES THRU THE FLOW CONTINUE FRI/SAT
WITH MUCH LESS CONSISTENCY AMONG THE 03.12Z RUNS THAN THERE WAS WITH
THE 03.00Z RUNS. GIVEN A BUNDLE OF SHORTWAVE ENERGY MOVING THRU MID
LEVEL RIDGING...DIFFERENCES SEEN AMONG THE 03.12Z IN THE DAY 4-7
PERIOD NOT ALL THAT UNEXPECTED. ACTIVE FLOW PATTERN INDICATED ACROSS
SOUTHERN CAN TOWARD THE UPPER MIDWEST SUN. GIVEN THE 03.12Z MODEL
DIFFERENCES FCST CONFIDENCE IN THE DAY 4-7 PERIOD TAKES A HIT AND IS
BELOW AVERAGE THIS CYCLE.

TREND OF MODELS WAS TOWARD STRONGER RIDGING AND CAN HIGH PRESSURE
SETTLING OVER THE WESTERN GREAT LAKES FOR THU THRU SAT...FOR WHAT
WOULD HAVE BEEN A DRY PERIOD WITH TEMPS NEAR TO A BIT BELOW NORMAL.
TREND OF 03.12Z MODELS AND THEIR VARIED SOLUTIONS THROWS ALL THAT
INTO QUESTION. DUE TO THE BELOW AVERAGE CONFIDENCE...DOES NOT SEEM
LIKE MUCH TO DO BUT HONOR THE MODEL/ENSEMBLE CONSENSUS WITH SOME
SMALL SHRA/TSRA MUCH OF THE THU-SUN PERIOD UNTIL THE MODEL
DIFFERENCES SORT THEMSELVES OUT. HOWEVER...MODEL/ENSEMBLE CONSENSUS
WITH THU THRU SUN HIGHS/LOWS NEAR TO A BIT BELOW NORMAL DO APPEAR
WELL TRENDED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 635 PM CDT SUN AUG 3 2014

VFR CONDITIONS LOOK TO CONTINUE THIS EVENING THANKS TO DAYTIME
MIXING KEEPING CLOUD BASES HIGH. THERE COULD BE A PASSING SHOWER
BETWEEN 01-04Z...BUT CONFIDENCE ONLY HIGH ENOUGH FOR A TEMPO
GROUP. THE OVERNIGHT FOG POTENTIAL...ESPECIALLY AT LSE...HAS
BECOME MORE UNCERTAIN. A MASS OF VFR CLOUDS ACROSS THE EASTERN
DAKOTAS...ASSOCIATED WITH A LOW PRESSURE TROUGH AND SOME
SHOWERS...LOOKS TO MOVE INTO THE REGION FOR THE EARLY MONDAY
MORNING HOURS. THESE CLOUDS COULD SERIOUSLY IMPACT FOG...
ESPECIALLY IN THE VALLEYS. FOR NOW HAVE RAISED VISIBILITIES UP
SOME AT BOTH TAF SITES...BUT STILL MVFR...WITH A POTENTIAL FOR
LIFR CONDITIONS AT LSE. HOWEVER...IF THESE CLOUD TRENDS
CONTINUE...MAY END UP REMOVING THE FOG AT LSE. THE LACK OF RAIN AT
LSE ALSO HURTS FOG. DID INCLUDE A VCSH AT BOTH SITES IN THE EVENT
THOSE SHOWERS HOLD TOGETHER...THOUGH. A FRONT THEN MOVES SOUTH
INTO THE TAF SITES FOR THE AFTERNOON. SCATTERED SHOWERS AND
THUNDERSTORMS ARE LIKELY AHEAD OF THIS FRONT...BUT WILL THEY
IMPACT THE TAF SITES IS UNKNOWN AT THIS TIME. THEREFORE...ANOTHER
VCSH IS ADDED FOR THE AFTERNOON WITH VFR VISIBILITY AND CEILING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

UPDATE...AJ
SHORT TERM...RRS
LONG TERM....RRS
AVIATION...AJ
Hazardous weather outlook, Aug 3, 4:00 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
400 PM CDT SUN AUG 3 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-041100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
400 PM CDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AT LEAST INTO THE
EVENING. ONE OR TWO STORMS COULD BE STRONG ENOUGH TO PRODUCE BRIEF
HEAVY RAIN AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR MORE THUNDERSTORMS ACROSS THE ENTIRE AREA
MONDAY...THEN MAINLY SOUTH OF INTERSTATE 90 FROM TUESDAY THROUGH
THURSDAY. SEVERE WEATHER IS NOT EXPECTED.

SLIGHT CHANCES FOR THUNDERSTORMS RETURN ACROSS MUCH OF THE AREA
FROM FRIDAY INTO SATURDAY. IT IS TOO EARLY TO DISCERN WHETHER ANY
OF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...ANY HAIL
REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP/SHEA

In the hours before

Special weather statement, Aug 3, 5:26 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT SUN AUG 3 2014

WIZ017-032330-
TAYLOR-
526 PM CDT SUN AUG 3 2014

...A LINE OF THUNDERSTORMS WILL AFFECT TAYLOR COUNTY THROUGH 630
PM CDT...

AT 524 PM CDT...A LINE OF THUNDERSTORMS EXTENDED FROM NEAR PRENTICE
TO DONALD...AND MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS THAT WILL BE IMPACTED INCLUDE...

RIB LAKE...CHELSEA...WESTBORO...JUMP RIVER...GILMAN...LUBLIN...
DONALD...HANNIBAL...THE MONDEAUX FLOWAGE...PERKINSTOWN...NORTH TWIN
LAKE...THE MILLER DAM FLOWAGE...CAMP FOREST SPRING AND POLLEY.

LAT...LON 4531 9006 4503 9084 4503 9092 4538 9092
      4538 9004
TIME...MOT...LOC 2224Z 303DEG 11KT 4550 9030 4513 9104

AJ
Special weather statement, Aug 3, 7:26 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
726 PM CDT SUN AUG 3 2014

WIZ029-040100-
CLARK-
726 PM CDT SUN AUG 3 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLARK
COUNTY UNTIL 8 PM CDT...

AT 725 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
VEEFKIND TO NEAR NEILLSVILLE...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH...HALF INCH HAIL AND BRIEF HEAVY RAIN ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEILLSVILLE...SHORTVILLE...LYNN...GRANTON...CHILI CORNERS...CHILI...
THE CUNNINGHAM AIRFIELD...VEEFKIND AND NEVINS.

LAT...LON 4448 9071 4474 9045 4475 9031 4444 9032
TIME...MOT...LOC 0025Z 272DEG 23KT 4469 9043 4449 9064

AJ
Special weather statement, Aug 3, 9:43 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 PM CDT SUN AUG 3 2014

MNZ079-040315-
WABASHA-
943 PM CDT SUN AUG 3 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WABASHA COUNTY
THROUGH 1015 PM CDT...

AT 941 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE CITY. THE STORM
WAS NEARLY STATIONARY.

HALF INCH HAIL AND BRIEF HEAVY RAIN ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LAKE PEPIN AND HIGHWAY 63 AND COUNTY 2.

LAT...LON 4446 9225 4443 9219 4438 9219 4440 9232
      4446 9233
TIME...MOT...LOC 0241Z 264DEG 4KT 4443 9225

AJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:26 PM CDTSpecial Weather StatementARXClark34 min
Aug 4, 3:40 AM CDTSpecial Weather StatementARXJackson35 min
Aug 4, 4:05 AM CDTSpecial Weather StatementARXJackson25 min
Aug 4, 9:03 AM CDTSpecial Weather StatementARXJackson27 min
Aug 4, 1:51 PM CDTFlash Flood WarningARXLa Crosse3 hr
Aug 4, 6:37 PM CDTSpecial Weather StatementARXTaylor53 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.